Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2011, 8:29 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2011, 8:29 PM CDT (01:29 UTC)
- Expired
- May 19, 2011, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Comanche County, OK, Cotton County, OK, Tillman County, OK
The radar
The Altus AFB radar (KFDR), 25 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 9:10 PM CDT | HAIL 2.75 | Chattanooga, OK | |
| May 19, 9:15 PM CDT | TSTM WND DMG | 2 S Chattanooga, OK | DELAYED REPORT OF POWER POLES DOWN IN THE CHATTANOOGA AREA. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 12:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2115 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
044
WUUS54 KOUN 200129
SVROUN
OKC031-033-141-200215-
/O.NEW.KOUN.SV.W.0192.110520T0129Z-110520T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
829 PM CDT THU MAY 19 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
WESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...
* UNTIL 915 PM CDT
* AT 829 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM CHATTANOOGA TO 3 MILES
WEST OF HOLLISTER TO DAVIDSON...MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
* LOCATIONS IN THE WARNING INCLUDE CHATTANOOGA...DAVIDSON...FAXON...
FORT SILL...FREDERICK...GERONIMO...GRANDFIELD...HOLLISTER...
LAWTON...LOVELAND AND MANITOU.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3469 9836 3431 9837 3418 9885 3424 9917
3449 9918
TIME...MOT...LOC 0129Z 252DEG 17KT 3444 9866 3434 9890
3427 9908
$$
301 follow-up statement
171
WWUS54 KOUN 200156
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
856 PM CDT THU MAY 19 2011
OKC031-033-141-200215-
/O.CON.KOUN.SV.W.0192.000000T0000Z-110520T0215Z/
COTTON OK-TILLMAN OK-COMANCHE OK-
856 PM CDT THU MAY 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHWESTERN COMANCHE...TILLMAN AND WESTERN COTTON COUNTIES...
AT 856 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF FAXON
TO 7 MILES WEST OF CHATTANOOGA TO 4 MILES SOUTHEAST OF FREDERICK...
MOVING NORTHEAST AT 25 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE CHATTANOOGA...DAVIDSON...FAXON...
FORT SILL...FREDERICK...GERONIMO...GRANDFIELD...HOLLISTER...
LAWTON...LOVELAND...MANITOU AND TIPTON.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 16 AND 43.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.
&&
LAT...LON 3469 9836 3431 9837 3418 9885 3424 9917
3449 9918
TIME...MOT...LOC 0156Z 235DEG 20KT 3453 9851 3443 9875
3436 9894
$$
30What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 8:23 PM CDT, 6 minutes earlier.
Area forecast discussion, May 19, 8:23 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 823 PM CDT THU MAY 19 2011 .UPDATE... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE OVERNIGHT... WITH ADDITIONAL STORMS EXPECTED TO DEVELOP AS UPPER SYSTEM CONTINUES TO APPROACH THE REGION AND LLJ STRENGTHENS. HAVE ADJUSTED POPS TO ACCOUNT FOR CURRENT AND EXPECTED ACTIVITY. SEVERE STORMS WILL REMAIN POSSIBLE OVERNIGHT BUT TRANSITION TO MORE OF A LARGE HAIL CONCERN LATER TONIGHT. WILL SEND UPDATES SHORTLY. MAXWELL && .PREV DISCUSSION... /ISSUED 534 PM CDT THU MAY 19 2011/ AVIATION... 0Z TAFS... RAIN AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS CENTRAL OKLAHOMA THIS EVENING. MVFR CEILINGS ARE EXPECTED OVERNGHT IN NEARLY ALL OF WESTERN AND CENTRAL OKLAHOMA. THESE WILL LAST MUCH OF THE DAY FRIDAY IN CENTRAL OKLAHOMA, BUT CEILINGS ARE EXPECTED TO DISSIPATE IN WESTERN OKLAHOMA BEHIND A DRYLINE FRIDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BE COMMON FRIDAY AFTERNOON. PREV DISCUSSION... /ISSUED 222 PM CDT THU MAY 19 2011/ DISCUSSION... THE BEGINNING OF A ACTIVE PERIOD HAS BEGUN THIS AFTN AS STORMS HAVE DEVELOPED THIS AFTN NEAR THE DRYLINE ACROSS WESTERN OK/WESTERN NORTH TX. EXPECT ADDITIONAL ACTIVITY TO DEVELOP THROUGH THE AFTN ACROSS WESTERN SECTIONS AND THEN POSSIBLY MORE WIDESPREAD ACTIVITY OVERNIGHT INTO CENTRAL SECTIONS OF OKLAHOMA... AND THEN PERHAPS FARTHER EAST FRIDAY MORNING. ANOTHER ACTIVE DAY EXPECTED ON FRIDAY... HOWEVER A LOT OF WHAT OCCURS TOMORROW WILL DEPEND ON LATE TONIGHT. A STRONGER PUSH FROM ALOFT MAY PUSH THINGS FURTHER EAST FOR SATURDAY INTO SUNDAY... BUT MAIN SFC FRONT WILL REMAIN TO THE NORTH WITH LOW LEVEL MOISTURE HANGING AROUND. THIS WILL SET THE STAGE FOR ADDITIONAL SHOWER/TSTM ACTIVITY EARLY/TO MID PART OF NEXT WEEK. A STRONGER SFC FRONT STILL APPEARS THAT IT WILL MOVE SOUTHEAST ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. THIS WILL LIKELY BRING SOME DRIER/COOLER AIR INTO THE AREA FOR LATTER HALF OF NEXT WEEK. & && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 68 77 65 83 / 60 60 40 0 HOBART OK 66 85 61 92 / 60 40 20 0 WICHITA FALLS TX 70 84 67 96 / 60 50 30 0 GAGE OK 61 79 50 87 / 50 10 20 0 PONCA CITY OK 67 78 62 79 / 60 60 60 10 DURANT OK 70 78 67 83 / 60 60 60 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/09
Hazardous weather outlook, May 19, 6:45 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT THU MAY 19 2011
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
645 PM CDT THU MAY 19 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN... WESTERN...
CENTRAL... AND SOUTHERN OKLAHOMA... AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT.
LOCATION...
THE SLIGHT RISK AREA IS THAT PART OF OKLAHOMA AND NORTH TEXAS WEST
OF A LINE FROM STILLWATER TO ARDMORE.
TIMING...
UNTIL 3 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
AN APPROACHING UPPER STORM WILL PROVIDE SUFFICIENT VERTICAL
WIND SHEAR OVER THE REGION TO SUPPORT SEVERE THUNDERSTORMS INCLUDING
SUPERCELLS. LOW-LEVEL MOISTURE AND FAVORABLE WIND NEAR THE SURFACE
WILL HELP SUSTAIN SEVERE THUNDERSTORMS THROUGH THE EVENING.
THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL TO THE SIZE OF
TENNIS BALLS AND WIND GUSTS TO NEAR 65 MPH. TORNADOES ARE ALSO POSSIBLE.
AFTER MIDNIGHT A SECOND WAVE OF THUNDERSTORMS MAY DEVELOP IN
NORTHWEST OKLAHOMA AS THE UPPER STORM PASSES ACROSS THIS PART OF THE
STATE. LARGE HAIL IS THE MAIN THREAT FROM THESE THUNDERSTORMS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE STORMS WILL PERSIST THROUGH FRIDAY AS
WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS CONTINUE IN ADVANCE OF
THE UPPER LEVEL STORM SYSTEM. MOST OF THE THUNDERSTORM ACTIVITY WILL
BE LOCATED EAST OF A DRYLINE THAT WILL AGAIN BE LOCATED ACROSS FAR
WESTERN PORTIONS OF OKLAHOMA AND NORTH TEXAS.
THUNDERSTORM CHANCES WILL BE RELATIVELY SMALL ACROSS THE AREA OVER
THE WEEKEND BEFORE INCREASING ONCE AGAIN TUESDAY AND WEDNESDAY AS
ANOTHER STORM SYSTEM MOVES IN FROM THE WEST.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM FRIDAY.
SIX/CJSIn the hours before
Local storm report, May 19, 6:28 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL VERNON 34.15N 99.28W
05/19/2011 E1.00 INCH WILBARGER TX PUBLIC
DELAYED REPORT FROM THE PUBLIC.
&&
BAINLocal storm report, May 19, 6:35 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
635 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST FORT COBB 35.10N 98.44W
05/19/2011 M59 MPH CADDO OK MESONET
&&
BAINLocal storm report, May 19, 7:08 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
708 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL VERNON 34.15N 99.28W
05/19/2011 E1.75 INCH WILBARGER TX TRAINED SPOTTER
&&
DWLocal storm report, May 19, 7:37 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 1 N DAVIDSON 34.26N 99.08W
05/19/2011 E1.75 INCH TILLMAN OK AMATEUR RADIO
&&
DWLocal storm report, May 19, 7:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 3 W TUTTLE 35.29N 97.87W
05/19/2011 E1.00 INCH GRADY OK AMATEUR RADIO
&&
BAINLocal storm report, May 19, 8:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
827 PM CDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL VERNON 34.15N 99.28W
05/19/2011 E2.50 INCH WILBARGER TX LAW ENFORCEMENT
DELAYED REPORT FROM LAW ENFORCEMENT VIA WFO AMARILLO.
&&
BAINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 48 min |
| May 19, 7:38 PM CDT | Tornado Warning | OUN | Tillman | 52 min |
| May 19, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 52 min |
| May 19, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Grady | 42 min |
| May 19, 8:38 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 22 min |
| May 19, 8:43 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Grady | 3 hr |
| May 19, 8:58 PM CDT | Special Weather Statement | OUN | Garfield, Grant, Kay, Noble | 62 min |
| May 19, 9:06 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 19, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 61 min |
| May 19, 9:43 PM CDT | Special Weather Statement | OUN | Grady | 32 min |
| May 19, 9:58 PM CDT | Special Weather Statement | OUN | Kay, Noble | 32 min |
| May 19, 10:11 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Jefferson, Stephens and 1 more | 64 min |
| May 19, 10:20 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton | 3 hr |
| May 19, 10:26 PM CDT | Special Weather Statement | OUN | Grady, Oklahoma | 34 min |
| May 19, 10:28 PM CDT | Special Weather Statement | OUN | Harmon | 32 min |
| May 19, 10:45 PM CDT | Special Weather Statement | OUN | Cleveland, McClain, Oklahoma | 30 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Harmon | 28 min |
| May 19, 10:58 PM CDT | Special Weather Statement | OUN | Noble | 32 min |
| May 19, 11:17 PM CDT | Special Weather Statement | OUN | Tillman | 28 min |
| May 19, 11:20 PM CDT | Special Weather Statement | OUN | Greer | 25 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Noble | 64 min |
| May 19, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 22 min |
| May 20, 12:12 AM CDT | Special Weather Statement | OUN | Greer | 33 min |
| May 20, 12:16 AM CDT | Special Weather Statement | OUN | Comanche | 29 min |
| May 20, 12:29 AM CDT | Special Weather Statement | OUN | Kay, Noble | 61 min |
| May 20, 12:42 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| May 20, 12:44 AM CDT | Special Weather Statement | OUN | Greer | 31 min |
| May 20, 1:15 AM CDT | Special Weather Statement | OUN | Washita | 30 min |
| May 20, 1:16 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 20, 1:29 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 46 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Washita | 31 min |
| May 20, 2:05 AM CDT | Special Weather Statement | OUN | Canadian | 25 min |
| May 20, 2:11 AM CDT | Special Weather Statement | OUN | Greer, Jackson | 64 min |
| May 20, 2:25 AM CDT | Special Weather Statement | OUN | Ellis | 35 min |
| May 20, 2:29 AM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 20, 2:37 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| May 20, 2:45 AM CDT | River Flood Warning | OUN | Oklahoma | 6 hr |
| May 20, 2:57 AM CDT | Special Weather Statement | OUN | Blaine | 18 min |
| May 20, 3:04 AM CDT | Special Weather Statement | OUN | Logan | 26 min |
| May 20, 3:11 AM CDT | Special Weather Statement | OUN | Caddo, Comanche, Kiowa, Tillman | 49 min |
| May 20, 3:27 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Custer, Washita | 3 hr |
| May 20, 3:54 AM CDT | Special Weather Statement | OUN | Garfield | 36 min |
| May 20, 3:56 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Comanche, Grady, Kingfisher and 1 more | 64 min |
| May 20, 5:04 AM CDT | Special Weather Statement | OUN | Cleveland, Lincoln, Logan, McClain, Noble, Oklahoma and 2 more | 56 min |
| May 20, 5:29 AM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 20, 5:34 AM CDT | Special Weather Statement | OUN | Grant, Kay | 26 min |
| May 20, 6:04 AM CDT | Special Weather Statement | OUN | Kay | 41 min |
| May 20, 6:47 AM CDT | Areal Flood Advisory | OUN | Garfield | 118 min |
| May 20, 8:45 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Lincoln, McClain, Oklahoma | 3 hr |
| May 20, 9:05 AM CDT | Special Weather Statement | OUN | Carter, Hughes, Johnston, Love, Murray, Pontotoc | 40 min |
| May 20, 9:57 AM CDT | Special Weather Statement | OUN | Atoka, Coal, Johnston, Marshall | 63 min |
| May 20, 10:28 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 32 min |
| May 20, 11:09 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Johnston, Marshall, Pontotoc | 36 min |
| May 20, 11:47 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal | 43 min |
| May 20, 12:27 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 33 min |
| May 20, 12:37 PM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 7 hr |
| May 20, 2:15 PM CDT | Special Weather Statement | OUN | Love, Marshall | 30 min |
| May 20, 2:43 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 32 min |
| May 20, 3:19 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 26 min |
| May 20, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal | 39 min |
| May 20, 3:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 32 min |
| May 20, 4:16 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 20, 4:52 PM CDT | Special Weather Statement | OUN | Bryan | 23 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.